# SDR UPS05244134

- Difficulty date: March 11, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Engine T/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE NR 1 THRUST REVERSER O/B FAIRING MID AND AFT SUPPORT BRACKET ARE CRACKED.  BRACKETS REPLACED IAW MM 78-30-01.
